Outcomes of medial patellofemoral ligament reconstruction for patellar instability: a systematic review

Smith, Toby O ORCID: https://orcid.org/0000-0003-1673-2954, Walker, James and Russell, Nicola (2007) Outcomes of medial patellofemoral ligament reconstruction for patellar instability: a systematic review. Knee Surgery, Sports Traumatology, Arthroscopy, 15 (11). pp. 1301-1314. ISSN 0942-2056

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Medicine and Health Sciences > Allied Health Professions
Related URLs:
Depositing User: Rhiannon Harvey
Date Deposited: 10 Jun 2011 10:07
Last Modified: 13 Aug 2022 01:18
URI: https://ueaeprints.uea.ac.uk/id/eprint/32208
DOI: 10.1007/s00167-007-0390-0

Actions (login required)

View Item View Item